Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MIZUHO OSI HANA ORTHOPEDIC SURGERY TABLE; OPERATING TABLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MIZUHO OSI HANA ORTHOPEDIC SURGERY TABLE; OPERATING TABLE
Model Number
6875
Medical Device Problem Code
Use of Device Problem (1670)
Health Effect - Clinical Code
Fall (1848)
Date of Event
01/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional training was provided on the use of the safety strap.
Event or Problem Description
The patient was supine on the table and slid off.The safety strap was not being used.No injuries.
New Search
Submit an Adverse Event Report
Brand Name
HANA ORTHOPEDIC SURGERY TABLE
Common Device Name
OPERATING TABLE
Manufacturer
(Section D)
MIZUHO OSI
30031 ahern av
union city CA 94587 1234
Manufacturer
(Section G)
MIZUHO OSI
30031 ahern av
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key
13695216
Report Number
2921578-2022-00003
Device Sequence Number
1584750
Product Code
JEA
UDI-Device Identifier
00842430108747
UDI-Public
00842430108747
Combination Product (Y/N)
N
Initial Reporter State
MO
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
03/08/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
6875
Device Catalogue Number
6875
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/15/2021
Initial Report FDA Received Date
03/08/2022
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown